Spotting on pill before starting short protocol

Hello dear ones I'm hoping for some words of wisdom and hopefully some reassurance. I started taking the oral contraceptive pill at the beginning of April and I'm due to stop it on the 19th to start the short protocol ( im a first timer!). I've been spotting for 11days I called the clinic last week and they reassured me that it is fine and to just carry on. I just really thought it would have stopped by now! I'm worried because I stop taking the pill on 19th and have been told to start injecting on the second day of AF. Will my body still bleed after the spotting? I'm also worried because I usually have a very light period (similar to the spotting I'm having) and I'm worried I won't be able to tell if it's a period or just spotting! Trying my best to be relaxed but these little anxieties are starting to bug me. Has anyone else experienced something similar? Lots of love to you all and thanks for listening to my niggles and worries xxxx 💜Xxxxx

7 Replies

oldestnewest
  • I'm afraid I don't really have an answer, but just wanted you to know that you're not on your own. I also have very light periods & when I needed my blood tests done at day 1-3 of my cycle to check levels I used to get really worked up as to whether it was day 1 or just spotting and whether to book the blood test! Sometimes I had to wait the majority of the day to work out what It was going to be! Hugs to you x

  • Thanks for your reply, yes this is exactly what I'm worried about! That it may be spotting it may be a period who knows. Knowing my luck my body will have done all this bleeding and then AF won't show when it's supposed too! Bloomin bodies! 😂 Xxx hugs to you too xx

  • Hi Beechnut. This is such a common side effect when taking the contraceptive pill. If you were taking it for contraception, they would be trying a different one by now for you. However, it is quite safe to carry on as you are, and yes, you should still have your AF. Things are going to plan, just doesn't feel like it at the moment. Good luck with it all. Diane

  • Thank you so much for the reassurance Diane it's just what I needed x

  • This happened to me! I think I asked the same question on my page! I still had AF! And had all the same reassurances you had xx

  • Ahh this is perfect thank you, so glad you got your AF makes me hopeful that mine will come next week too! Thanks for the reassurance xxx

  • It was pretty awful having two pretty heavy periods with only 5 days between them. But worth it! x

You may also like...